MAUDE Adverse Event Report: COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number G03777
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap008, complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The customer reported that there was a cut in the base of the catheter.The picc line was removed.No part of the device was left in the patient, and there were no injuries or additional procedures.

Brand Name
TURBO-JECT STANDARD POWER INJECTABLE PICC LINE PICC
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6890157
Report Number1820334-2017-03180
Device Sequence Number13658069
Product Code LJS
UDI-Device Identifier00827002037779
UDI-Public(01)00827002037779(17)170415(10)5806958
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG03777
Device Catalogue NumberUPICS-4.0-CT-NT-1110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1